Pure and Applied Mathematics Journal

Volume 12, Issue 5, October 2023

  • Separation Axioms in Soft Bitopological Ordered Spaces

    Salama Hussien Ali Shalil, Sobhy Ahmed Ali El-Sheikh, Shehab El Dean Ali Kandil

    Issue: Volume 12, Issue 5, October 2023
    Pages: 79-85
    Received: Jun. 10, 2023
    Accepted: Jun. 28, 2023
    Published: Sep. 27, 2023
    Abstract: This paper presents a comprehensive study on bi-ordered soft separation axioms applied to soft bitopological ordered spaces. The main focus of this research is to examine the properties, descriptions, and characteristics of these axioms. By exploring the relationships between these axioms and other properties of soft bitopological ordered spaces, t... Show More